# SDR 00FDEA00895

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Part serial: FEC8524
- Condition: Failed
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-374  ON LAND WHEN GEAR DOWN THE NOSE FAILED TO GIVE GREEN LIGHT.  R&R NOSE GEAR LOCK SWITCH PER MM 32-61-21 401-405.  OPS CK PER 32-61-21-502.  OPS NORMAL. OK FOR SERVICE.
